Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with sensory neuropathy, CT shows lacunar infacts in coronary radiata. No improvement with medicines. Help?

Good morning doc!!! I Mohd. Fasihuddin age 72, I have developed blurred vision , giddiness and imbalance on walking since one year. I have been diagnosed with sensory neuropathy by neurophysician. I was advised to take up CT which showed lacunar infacts in right coronary radiata and left centrum semiovale. And on consulting with orthopedician was diagnosed to have cervical spondylosis with reduced gap between c2, c3 and c6, c7, i have mild symptoms of neck and shoulder pain, NAD with ENT. I am put on vertin 8 mg, b12 injections & 15 day treatment of NSAID s. I am known patient of Hypertension since last 20yrs & MI - I am on medication with covence AT, Stamlo 5, Modlip ASG 75. In-spite of all medications there is no relief from giddiness, kindly opine of medications I am taking.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Giddiness, in your case, is multi-factoral (related to cervical spondylosis, decreased blood flow to brain and ear-related).

So, the treatment should include using aspirin (you are already on that), neck extension exercises for your cervical spondylosis and ENT check up.

Taking medications such as betahistine tablets would reduce your giddiness and to prevent the recurrence of symptoms, you should do vestibular rehabilitation exercises.
I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor